Alert archive / North Carolina / Tornado Warnings in 2022

Tornado Warning 14, NWS Raleigh, NC

May 6, 2022Forsyth County, North Carolina

NWS Raleigh, NC issued this tornado warning at May 6, 2022, 6:45 PM EDT for Forsyth County, North Carolina. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2022, 6:45 PM EDT (22:45 UTC)
Expired
May 6, 2022, 7:04 PM EDT
In force
19 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Forsyth County, NC

The radar

The Roanoke radar (KFCX), 88 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 2:32 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.8 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

196 
WFUS52 KRAH 062245
TORRAH
NCC067-062330-
/O.NEW.KRAH.TO.W.0014.220506T2245Z-220506T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
645 PM EDT Fri May 6 2022

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  North central Forsyth County in central North Carolina...

* Until 730 PM EDT.
    
* At 645 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near King, or 9 miles north of Winston-Salem, moving
  northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  north central Forsyth County, including the following locations...
  Rural Hall and Stanleyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3626 8036 3626 8009 3621 8019 3618 8032
      3625 8037
TIME...MOT...LOC 2245Z 236DEG 28KT 3623 8032 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kren
3 follow-up statements
561 
WWUS52 KRAH 062255
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
655 PM EDT Fri May 6 2022

NCC067-062330-
/O.CON.KRAH.TO.W.0014.000000T0000Z-220506T2330Z/
Forsyth NC-
655 PM EDT Fri May 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR NORTH
CENTRAL FORSYTH COUNTY...
    
At 655 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Germanton, or near Walnut Cove, moving northeast at
30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Stanleyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3626 8029 3626 8009 3621 8019 3620 8025
      3621 8026
TIME...MOT...LOC 2255Z 238DEG 28KT 3625 8023 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kren
767 
WWUS52 KRAH 062300
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
700 PM EDT Fri May 6 2022

NCC067-062330-
/O.CON.KRAH.TO.W.0014.000000T0000Z-220506T2330Z/
Forsyth NC-
700 PM EDT Fri May 6 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR NORTH
CENTRAL FORSYTH COUNTY...
    
At 659 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Germanton, or near Walnut Cove, moving east at 35
mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Forsyth County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3621 8019 3621 8022 3622 8024 3626 8025
      3626 8009
TIME...MOT...LOC 2259Z 251DEG 29KT 3626 8018 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Kren
442 
WWUS52 KRAH 062304
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
704 PM EDT Fri May 6 2022

NCC067-062314-
/O.CAN.KRAH.TO.W.0014.000000T0000Z-220506T2330Z/
Forsyth NC-
704 PM EDT Fri May 6 2022

...THE TORNADO WARNING FOR NORTH CENTRAL FORSYTH COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

LAT...LON 3621 8019 3621 8022 3622 8024 3626 8025
      3626 8009
TIME...MOT...LOC 2304Z 236DEG 28KT 3628 8014 

$$

Kren

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at May 6, 3:58 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 6, 3:58 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
358 PM EDT Fri May 6 2022

.SYNOPSIS...
A warm front and developing area of low pressure will retreat north
across NC and into Southside VA from late morning through early this
evening. A trailing cold front will move east across the Carolinas
tonight. The low pressure and a reinforcing cold front from the
north will then wobble from central VA southeast across eastern NC
and offshore through Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 358 PM Friday...

...A Tornado Watch is in effect for all of central NC
through 10 pm...

Scattered strong to severe storms have developed along the warm
front, which is currently roughly paralleling Highway 64. These
storms should remain anchored along the warm front, which should
lift in southern VA between 22 to 23z.  Amidst moderate to strong
destablization(2000-3000 J/Kg), shear and helicity parameters will
be supportive of a threat for discrete supercells capable of
producing damaging winds, tornadoes, and hail. In fact, the
parameters suggest that this environment could support a significant
tornado(EF2+).  Meanwhile, a substantial mid-level dry pocket will
greatly limit convective initiation and destabilization as BL
dewpoints mix out into the mid/upper 50s.

The leading edge of the upper trough//closed low dynamics and
attendant surface front into the area NC will bring second round of
severe storms to all of central NC as it crosses west-east through
the area between 6 to 10 pm. Models have actually trended away from
pushing an organized line segment through central NC. Now they
suggest more in the way of convective clusters moving through the
area. Given continued strong shear(45-50 kts effective shear), these
storms will also pose a threat for damaging winds and hail. And
while the threat of a tornado will be lower than with the warm
front, an isolated tornado will be possible across all of central
NC.  The severe threat should exit the area ~10 pm, with some
lingering low end chance/ scattered shower activity overnight as the
upper low builds in.  Lows ranging from mid/upper 50s NW to mid 60s
SE.

-CBL

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 230 PM Friday...

Upper low over the northern Mid-Atlantic region along with a
deepening trough down into the southern MS region will slowly shift
offshore Saturday night into Sunday morning. Meanwhile a large upper
level ridge will slowly be moving east from the Midwest into the OH
and TN valley.

At the surface, and associated low pressure system centered over the
DELMARVA peninsula with a cold front extending south across central
NC and the Southeast. A the cold front moves east across the region
on Saturday expect additional showers in the north in the morning,
spreading south and east through the afternoon and evening. The
severe threat is minimal with SPC’s outlook includes only general
thunderstorms for Saturday. Precipitation chances will diminish late
Saturday night/early Sunday morning as the cold front moves across
the region. Highs on Saturday will be  in the low 70s near the VA
border and mid/upper 70s south. CAA behind the cold front will bring
a welcomed northerly flow and lows in the upper 40s north and low
50s southeast.

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 300 PM Friday...

Upper low will continue to slowly shift offshore Sunday and the
upper ridge will build over the MS valley. As the low sits just off
the coast into early next week, it will shift west and then slowly
south off the coast of FL/GA by mid week before moving back inland
by the end of the week. At the surface, Central NC will be
influenced by high pressure from the north. As the low offshore
lingers off the coast and retreats back west by the end of the week
the next chance of showers and storms will be Thursday and Friday.

Sunday will be the coolest day of the forecast with highs in the mid
50s NE to mid 60s in the SW, which is 15 to 20 degrees below
average. Lows Sun night will be in the mid/upper 40s. For the rest
of the week, expect temperatures to slowly warm up with highs in the
70s and lows in the 50s. Thursday night lows will be in the 60s with
highs Friday in the upper 70s and low 80s.  &&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 305 PM Friday...

Scattered strong to severe storms have and will continue to develop
along a warm front that will lift into southern VA around 22z. A
separate band/area of showers and storms will then cross west to
east through the area between 22Z-03Z Sat. Strong damaging wind
gusts, hail, and even isolated tornadoes will all be possible with
the stronger storms/updraft. Storms will be exit the eastern
counties between 03 to 05z, with mostly dry conditions through
Saturday morning. While confidence is low, cannot rule out some
patchy sub-VFR ceilings towards daybreak.

Ceilings could lower to MVFR as showers and thunderstorms are
expected to re-develop across central NC Saturday afternoon, and
will linger into the evening and early overnight hours. The low-
topped convection could produce some small hail, during the
afternoon.

Outlook: Moist nnely flow and widespread IFR-MVFR ceilings are
possible Sat night-Sun. Occasional MVFR ceilings may then linger
over ern NC, including into the RWI and FAY vicinity, through early
to mid next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...CBL
SHORT TERM...CA
LONG TERM...CA
 AVIATION...CBL/MWS
Hazardous weather outlook, May 6, 2:32 PM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
232 PM EDT Fri May 6 2022

NCZ007>011-021>028-038>043-073>078-083>086-088-089-071845-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
232 PM EDT Fri May 6 2022

...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, May 6, 5:32 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
532 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TORNADO          4 ENE MEBANE            36.11N 79.21W
05/06/2022                   ORANGE             NC   EMERGENCY MNGR

            RADAR TDS CONFIRMED AND EMERGENCY MANAGEMENT
            REPORTED RESIDENTIAL STRUCTURAL DAMAGE.

&&

AS
Special weather statement, May 6, 5:46 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
546 PM EDT Fri May 6 2022

NCZ011-028-062245-
Edgecombe NC-Halifax NC-
546 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of northwestern
Edgecombe and southeastern Halifax Counties through 645 PM EDT...

At 546 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Scotland Neck, or 13 miles south of Halifax, moving
northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Scotland Neck, Leggett and Tillery.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

&&

LAT...LON 3596 7757 3605 7773 3631 7757 3630 7755
      3631 7750 3632 7747 3632 7744 3629 7741
      3626 7741 3624 7738 3622 7739 3621 7738
      3619 7734
TIME...MOT...LOC 2146Z 215DEG 37KT 3614 7755

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JD
Special weather statement, May 6, 5:50 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Raleigh NC
550 PM EDT Fri May 6 2022

NCZ028-043-062230-
Edgecombe NC-Wilson NC-
550 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of southern Edgecombe
and east central Wilson Counties through 630 PM EDT...

At 549 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Farmville, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tarboro, Princeville, Pinetops, Macclesfield, Conetoe and Speed.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

&&

LAT...LON 3582 7735 3583 7739 3583 7741 3581 7742
      3580 7747 3576 7752 3563 7773 3570 7781
      3603 7746 3600 7743 3600 7740 3590 7734
TIME...MOT...LOC 2149Z 224DEG 42KT 3570 7766

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

JD
Local storm report, May 6, 6:17 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
617 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     LIGHTNING        4 W FALLS LAKE          35.93N 78.65W
05/06/2022                   WAKE               NC   911 CALL CENTER

            REPORTED HOUSE FIRE WITH FREQUENT LIGHTNING
            IN THE AREA AT THE TIME. NO INJURIES
            REPORTED AT THIS TIME.

&&

AS
Local storm report, May 6, 6:21 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
621 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     4 W FALLS LAKE          35.93N 78.65W
05/06/2022                   WAKE               NC   911 CALL CENTER

            MULTIPLE TREES DOWN IN THE AREA OF SIX FORKS
            ROAD. TIME ESTIMATED BY RADAR.

&&

AS
Local storm report, May 6, 6:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
629 PM EDT FRI MAY 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             LILESVILLE              34.96N 79.99W
05/06/2022  E1.75 INCH       ANSON              NC   PUBLIC

            PUBLIC REPORT OF GOLF BALL SIZED HAIL NEAR
            LILESVILLE.

&&

AS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 1:57 PM EDTSpecial Weather StatementRAHScotland33 min
May 6, 2:21 PM EDTSpecial Weather StatementRAHWayne24 min
May 6, 2:24 PM EDTSevere Thunderstorm WarningRAHWayne39 min
May 6, 2:40 PM EDTSevere Thunderstorm WarningRAHChatham, Orange50 min
May 6, 2:54 PM EDTSpecial Weather StatementRAHLee, Moore51 min
May 6, 3:07 PM EDTSpecial Weather StatementRAHDavidson38 min
May 6, 3:09 PM EDTSpecial Weather StatementRAHMontgomery, Stanly51 min
May 6, 3:10 PM EDTSpecial Weather StatementRAHEdgecombe50 min
May 6, 3:14 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph46 min
May 6, 3:19 PM EDTTornado WarningRAHForsyth26 min
May 6, 3:25 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Lee, Orange, Wake50 min
May 6, 3:55 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph50 min
May 6, 4:02 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Vance, Wake43 min
May 6, 4:04 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax, Nash, Wilson41 min
May 6, 4:23 PM EDTSevere Thunderstorm WarningRAHHalifax37 min
May 6, 4:36 PM EDTSevere Thunderstorm WarningRAHHalifax39 min
May 6, 4:44 PM EDTSpecial Weather StatementRAHFranklin61 min
May 6, 4:47 PM EDTSpecial Weather StatementRAHAlamance28 min
May 6, 5:02 PM EDTSevere Thunderstorm WarningRAHAlamance, Durham, Orange, Person43 min
May 6, 5:12 PM EDTTornado WarningRAHPerson33 min
May 6, 5:13 PM EDTSevere Thunderstorm WarningRAHHalifax, Warren31 min
May 6, 5:18 PM EDTTornado WarningRAHDurham, Orange, Person42 min
May 6, 5:46 PM EDTSpecial Weather StatementRAHHalifax59 min
May 6, 5:50 PM EDTSpecial Weather StatementRAHEdgecombe40 min
May 6, 5:58 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Vance26 min
May 6, 6:06 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond39 min
May 6, 6:27 PM EDTTornado WarningRAHForsyth33 min
May 6, 6:36 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore39 min
May 6, 6:49 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Wilson41 min
May 6, 6:50 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond, Scotland, Stanly40 min
May 6, 6:53 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke52 min
May 6, 7:03 PM EDTSpecial Weather StatementRAHWarren27 min
May 6, 7:21 PM EDTSevere Thunderstorm WarningRAHAnson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more54 min
May 6, 7:21 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph39 min
May 6, 7:40 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Johnston, Lee, Wake50 min
May 6, 7:57 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph33 min

Nearby

Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.